# SDR 95ZZZX2309

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- Engine: Garrtt TFE7313
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 6,352 hours
- Stage of operation: CR
- Nature of condition: E, B
- Precautionary procedure: E

## Discrepancy

DAY/EWR - IN-FLIGHT SHUT DOWN 4-23-95, ENGINE EXPERIENCED INTERMITTENT VIBRATION AND ODOR EMISSION INTO CABIN.  ABNORMAL N1 AND ITT READINGS INCREASED VIBRATION, PROMPTED SHUT DOWN WHILE DESCENDING INTO EWR AT 6,000 FEET.  THE NR 1 ENGINE ON THIS AIRCRAFT HAD FAILED PREVIOUSLY UNDER SIMILAR CIRCUMSTANCES AND TIMES.  SAME BLOCK OF SERIAL NUMBERS.
